# SDR SWIA2018090545018

- Difficulty date: August 23, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 35,925 hours, 26,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3, P/N 601R318054-1, HAS EVIDENCE OF CORROSION UNDER ACCESS PANEL 832DL. (C-CHECK) RO: 09/01/2018 REPLACED PAX DOOR, INTERCOSTAL DD3, P/N 601R318054-1 IAW SRM. LEAK CHECK GOOD.
